Follow
Brooke Shipley
Brooke Shipley
Professor of Mathematics, University of Illinois at Chicago
Verified email at uic.edu
Title
Cited by
Cited by
Year
Symmetric spectra
M Hovey, B Shipley, J Smith
Journal of the American Mathematical Society 13 (1), 149-208, 2000
8172000
Algebras and modules in monoidal model categories
S Schwede, BE Shipley
Proceedings of the London Mathematical Society 80 (2), 491-511, 2000
6002000
Model categories of diagram spectra
MA Mandell, JP May, S Schwede, B Shipley
Proceedings of the London Mathematical Society 82 (2), 441-512, 2001
5742001
Stable model categories are categories of modules
S Schwede, B Shipley
Topology 42 (1), 103-153, 2003
3522003
Equivalences of monoidal model categories
S Schwede, B Shipley
Algebraic & Geometric Topology 3 (1), 287-334, 2003
2562003
HZ-algebra spectra are differential graded algebras
B Shipley
American journal of mathematics 129 (2), 351-379, 2007
2052007
A convenient model category for commutative ring spectra
B Shipley
Contemporary Mathematics 346, 473-484, 2004
1572004
K-theory and derived equivalences
D Dugger, B Shipley
1182004
Symmetric spectra and topological Hochschild homology
B Shipley
K-theory 19 (2), 155-183, 2000
962000
Simplicial structures on model categories and functors
C Rezk, S Schwede, B Shipley
American Journal of Mathematics 123 (3), 551-575, 2001
942001
A necessary and sufficient condition for induced model structures
K Hess, M Kȩdziorek, E Riehl, B Shipley
Journal of Topology 10 (2), 324-369, 2017
932017
Convergence of the homology spectral sequence of a cosimplicial space
BE Shipley
American Journal of Mathematics 118 (1), 179-207, 1996
581996
An algebraic model for rational torus‐equivariant spectra
JPC Greenlees, B Shipley
Journal of Topology 11 (3), 666-719, 2018
542018
An Algebraic Model for Rational S1‐Equivariant Stable Homotopy Theory
B Shipley
The Quarterly Journal of Mathematics 53 (1), 87-110, 2002
492002
A uniqueness theorem for stable homotopy theory
S Schwede, B Shipley
arXiv preprint math/0012021, 2000
482000
Topological equivalences for differential graded algebras
D Dugger, B Shipley
Advances in Mathematics 212 (1), 37-61, 2007
462007
Left-induced model structures and diagram categories
M Bayeh, K Hess, V Karpova, M Kedziorek, E Riehl, B Shipley
Women in topology: collaborations in homotopy theory 641, 49-81, 2015
432015
An algebraic model for commutative Hℤ–algebras
B Richter, B Shipley
Algebraic & Geometric Topology 17 (4), 2013-2038, 2017
422017
The homotopy theory of coalgebras over a comonad
K Hess, B Shipley
Proceedings of the London Mathematical Society 108 (2), 484-516, 2014
382014
A curious example of triangulated-equivalent model categories which are not Quillen equivalent
D Dugger, B Shipley
Algebraic & Geometric Topology 9 (1), 135-166, 2009
322009
The system can't perform the operation now. Try again later.
Articles 1–20